# SDR ASOA2012062901839

- Difficulty date: June 18, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,887 hours, 21,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-333
- Part time: 986,088 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT RBL 9 FROM FS 310.00 TO FS 333.00.  REMOVED CORROSION ON FLOOR SUPPORT, FOUND TO BE WITHIN LIMITS IAW REO 601R-53-00-005.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-06 & REO 601R38778. STEP 2 OF REO 601R-53-00-005.
